# SDR AALA202205094338

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 59,738 hours, 24,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 28 ABC ROW EMERGENCY LIGHTING IS NOT SECURE TO SEAT. REMOVED AND REPLACED ESCAPE PATH LIGHTING HOUSING AT SEAT 28ABC PER AMM 33-51-11.
